PDA

View Full Version : anafranil and panic



meesey
26-10-04, 19:33
I have been taking these meds for 2 days now, and have some symptoms of side effects which aren't pleasant, but the one side effect which made me panicky tonight was that i felt my heart sort of flutter, but i checked my heartbeat and it was beating quite slow, which then made me panic, even though i was panicking my heart rate didnt really pick up, and its worrying me, i am only on 50mg the dr wanted to put me on 150mg but no way i want to take that much...Paul

nomorepanic
26-10-04, 20:21
Paul

The only thing I could find about this symptom is ...

See physician if severe: Blurred vision, constipation, drowsiness, dry mouth, increased appetite, insomnia, nausea, or racing heartbeat / palpitations.

If I was you I would make a quick call to NHS direct and they can check it out for you.

Nicola

meesey
26-10-04, 20:33
Thanx, D phoned dr, said stay on 2 and make an appointment, i have some side effects but this is the worse one, and the fact that its makin me so lethargic that i cant be bothered to do anything, paul

vernon
26-10-04, 20:46
Hi paul, I started on anafranil about 25 years ago and didnt notice no symptoms at all (but was to ill to notice anything at the time). I started on 150mg and that was the first and only antidepresant i have ever been on. i am only on 20mg now. But far as i remember i dont think i had any bad efects. I thought the effects only came with ssris. goes to show how we are all different and different meds effect different people in different ways. Vernon

nomorepanic
26-10-04, 20:54
Paul

Good news that he said it was ok.

I don't know why they make drugs that make us feel worse lol.

Hope you get better soon.

Nicola

meesey
27-10-04, 12:31
God i don't which is worse the panic and anxiety or the side effects, i feel real weird not myself, got no go, just lye there in bed have to force myself to get up, heart still feels fluttery and i dont feel like eating, i have got the Dr's on friday, to see what they say, i know i have to give them time to work but this is awful.. Paul

nomorepanic
27-10-04, 14:27
Paul

Maybe you should do just that for a few days - lay around, relax (if you can) and chill. Try not to do too much and let the tablets settle in.

As you have probably read on here, meds take a couple of weeks to settle down and until then you may feel worse I am afraid.

If you really can't face the side-effects then I would definitely tell the doc as you may just be not suited to these particular ones.

Nicola

Kelley30
10-11-04, 01:03
Hiya Paul hun, Ive just been readin your posts, Im really sorry you have felt like this an I havent been there for you.
If id have known I would have text or rang.
I hope you are ok now hun.
Keep in touch. Text me soon.xxx

meesey
10-11-04, 15:52
Hi Kelly, How are you?? I am not too bad at the moment, again trying to cope with no meds although i have been prescribed citalopram, holding off it at the moment, have has some small anxiety attacks, but only one biggish panic attack which i controlled with diazepam, the good thing is i don't even take that frequently at the moment, maybe once every week or 2...
Thanks for enquiring how i am, speak to you soon, Paul xxx